# SDR GTIA020151

- Difficulty date: January 3, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Out Of Position
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE FORWARD LOWER VIBRATION ISOLATOR ROTATION MARKS ARE MISMATCHED.  REMOVED LEFT LOWER VIBRATION ISOLATOR.  INSTALLED LOWER LEFT VIBRATION ISOLATOR IAW MD80 MM 71-20-02.  (M)
